# SDR SWAA2022013155876

- Difficulty date: December 23, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED ON ORSS 273 AT RT WING ; 2021-577400 / [01] REPLACED TRAILING EDGE SUPPORT ANGLE LOCATED ON ORSS 273 AT RT WING IAW SRM B737-700 51-10-02 ITEM 9 AND SRM B737-700 51-40-02; [02] TASK CARD COMPLETED
